Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244199] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP, Segregation and mixing in degenerate diffusion in population dynamics, Journal of Mathematical Biology, vol. 35 no. 6 (1997), pp. 695-712, ISSN 0303-6812 [gz]
    (last updated on 2017/12/15)

    Abstract:
    We study the qualitative properties of degenerate diffusion equations used to describe dispersal processes in population dynamics. For systems of interacting populations, the forms of the diffusion models used determine if the population will intermix or remain disjoint (segregated). The dynamics and stability of segregation boundaries between competing populations is analyzed. General population models with segregation and mixing interactions are derived and connections to behavior in fluid mechanical systems are addressed. © Springer-Verlag 1997.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320